# SDR USAA2011091200007

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 34,035 hours, 13,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT INOPERATIVE.   REMOVED AND REPLACED AFT FLIGHT ATTENDANT JUMPSEAT FLASHLIGHT BATTERY.  OPS CHECKED GOOD.
